NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient arrives back on the ward after surgery. What does the nurse assess first?

  1. AAirway and breathing
  2. BPain score
  3. CFluid balance chart
  4. DThe wound dressing
2.护理学基础困难

An older patient's leg wound has become more painful and has a new unpleasant smell, but there is no fever. What does this suggest?

  1. AAn allergy to the dressing that needs no action
  2. BA possible wound infection that needs assessment and reporting
  3. CThe wound has dried out and needs to be left open
  4. DNormal healing, because there is no fever and the wound is still closed
3.感染控制与患者安全中等

A nurse has just given an intramuscular injection with a safety needle. What should the nurse do next with the needle?

  1. ABend the needle to make it unusable, then discard it
  2. BActivate the safety device and drop it into a sharps container at once
  3. CRecap it carefully with both hands and dispose of it after the drug round
  4. DLay it on the medication tray and discard it later
4.感染控制与患者安全困难

A patient with dementia is often found at the exit doors trying to leave the unit. Which measure is most appropriate?

  1. AGive a sedative each time the patient goes to the door
  2. BUse an electronic wander alert, supervise closely and offer meaningful activity
  3. CKeep the patient in a chair with a vest restraint
  4. DLock the patient alone in a single room so that they cannot reach the exit doors
5.优先排序与委派中等

An older patient with dementia is restless at night and keeps trying to get out of bed. Which measure should the nurse try first?

  1. ARaise all four bed rails so the patient cannot climb out
  2. BGive a sedative from the as-needed list without first assessing the patient
  3. CCheck for pain, thirst or a full bladder, and offer toileting
  4. DApply wrist restraints for the rest of the night
6.优先排序与委派困难

The charge nurse overhears four instructions from an RN to a nursing assistant. Which one needs to be corrected?

  1. A“Help him wash and change, and tell me at once if you see any red or broken skin.”
  2. B“Check his glucose before lunch and tell me the number straight away.”
  3. C“Walk him to the bathroom and back, and stay with him the whole time.”
  4. D“Check his glucose and give the insulin according to the sliding scale.”
7.临床护理中等

A very anxious patient breathes rapidly for a long period. Which change is expected?

  1. AMetabolic acidosis from a low bicarbonate
  2. BRespiratory alkalosis from a low PaCO2
  3. CRespiratory acidosis from a high PaCO2
  4. DMetabolic alkalosis from vomiting
8.临床护理困难

A hypotensive postoperative patient is given a fluid bolus. Which findings suggest a good response?

  1. AThe heart rate rises further and the patient becomes more confused
  2. BThe respiratory rate rises and new lung crackles appear
  3. CThe heart rate falls, blood pressure rises and urine output improves
  4. DThe capillary refill time becomes longer
9.实验室检查值与电解质中等

哪种治疗通过使钾进入细胞内来降低血清钾?

  1. A静脉输注 0.45% 氯化钠
  2. B在 10 分钟内静脉注射葡萄糖酸钙
  3. C口服氯化钾补充剂
  4. D静脉注射普通胰岛素并配合葡萄糖
10.实验室检查值与电解质困难

Ten days after chemotherapy, a patient has a platelet count of 9 × 10³/µL and reports a sudden severe headache and blurred vision. What is the priority?

  1. ADim the lights and encourage rest, as headaches are common after chemotherapy
  2. BEncourage the patient to drink more fluids and check the blood pressure later
  3. CAssess neurological status and report it at once as possible brain bleeding
  4. DGive acetaminophen (paracetamol) for the headache and reassess in 1 hour
11.药理学中等

哪种副作用是钙通道阻滞剂氨氯地平的典型副作用?

  1. A支气管痉挛
  2. B踝部水肿
  3. C高钾血症
  4. D干咳
12.药理学困难

A malnourished patient with low serum albumin shows nystagmus and unsteady gait. Her total phenytoin level is within range. What is the most likely explanation?

  1. AThe total level is high, but the laboratory is wrong
  2. BMore phenytoin is unbound when albumin is low, so free levels rise
  3. CLow albumin makes phenytoin bind more tightly, so the drug is less active
  4. DLow albumin speeds up phenytoin metabolism
13.内外科护理:心血管与呼吸中等

Where is the V1 electrode placed for a 12-lead ECG?

  1. AThe fourth intercostal space just right of the sternum
  2. BJust below the left collarbone
  3. COver the left nipple
  4. DThe fifth intercostal space in the mid-axillary line
14.内外科护理:心血管与呼吸困难

一名心肌梗死恢复中的患者对恢复正常生活感到焦虑。哪项干预最能支持其康复?

  1. A建议永远避免一切运动
  2. B建议感觉好了就停药
  3. C转介心脏康复
  4. D建议卧床休息三个月
15.内外科护理:神经、内分泌与肾脏中等

A patient has had a calcium oxalate kidney stone. Which advice best helps prevent another?

  1. ATake extra vitamin C supplements
  2. BDrink only a little to avoid diluting the urine
  3. CCut all calcium out of the diet
  4. DDrink plenty of fluid so the urine stays pale
16.内外科护理:神经、内分泌与肾脏困难

一名患者的慢性低钠血症在 24 小时内从 115 纠正到 132 mmol/L。两天后他们出现言语含糊、吞咽困难和肢体无力。最可能的原因是什么?

  1. A摄入不足引起的低血糖
  2. B渗透性脱髓鞘综合征
  3. C与血钠无关的新发卒中
  4. D低钠血症的正常恢复
17.内外科护理:消化、围手术期与肿瘤中等

Which early symptoms suggest local anaesthetic systemic toxicity?

  1. ATingling around the mouth, a metallic taste and tinnitus
  2. BA red rash only at the injection site, with no other symptoms
  3. CIncreased hunger and thirst over several hours, with a dry mouth
  4. DMild itching of the feet the next day
18.内外科护理:消化、围手术期与肿瘤困难

During bowel preparation, an older patient becomes dizzy and confused. Blood tests show sodium 127 mmol/L. What should the nurse do?

  1. AGive the rest of the preparation more quickly
  2. BStop the preparation and escalate to the medical team
  3. CEncourage plain water only, as much as possible
  4. DRecord it and continue as planned, as this is expected
19.产科护理中等

在 30 周时,哪个宫高与预期的生长相符?

  1. A18 cm
  2. B36 cm
  3. C22 cm
  4. D29 cm
20.产科护理困难

Which statement by a woman in early labour shows a need for further teaching about pain relief?

  1. A"If I have an epidural, I will not need my blood pressure checked."
  2. B"Breathing slowly and focusing can help between contractions."
  3. C"Changing position often and walking can help me cope."
  4. D"A warm bath or shower may ease the pain."
21.儿科护理中等

A 2-year-old suddenly began coughing while eating peanuts. He now has a wheeze on one side of the chest only. What is most likely?

  1. AAn inhaled foreign body
  2. BBronchiolitis
  3. CA first attack of asthma
  4. DViral croup
22.儿科护理困难

A newborn becomes deeply cyanotic within hours of birth and does not improve with oxygen. A prostaglandin infusion is started. What is its purpose?

  1. ATo strengthen heart muscle contraction and raise blood pressure
  2. BTo keep the ductus arteriosus open so that the two circulations can mix
  3. CTo dilate the airways so that oxygen can reach the alveoli
  4. DTo close the ductus arteriosus and send all blood through the lungs
23.精神科护理中等

A man with few physical symptoms is convinced he has cancer, checks his body many times a day and is not reassured by normal test results. According to DSM-5, which disorder does this suggest?

  1. AFactitious disorder
  2. BIllness anxiety disorder
  3. CSomatic symptom disorder
  4. DConversion disorder
24.精神科护理困难

A voluntary patient asks to leave the ward now. While talking, he says he plans to jump from a bridge on the way home. What should the nurse do?

  1. AAsk him to promise that he will not jump, and then let him go home on his own
  2. BStay with him and inform the team at once, so he can be urgently assessed under mental health law
  3. CTell him to go home now and come back tomorrow morning when he feels calmer and safer
  4. DLet him leave, because voluntary patients can always go when they want
25.护理数学与单位换算中等
6 lb 14 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 6 lb 14 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

6 lb 14 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
1½ 杯? mL8 fl oz? mL½ tbsp? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1½ 杯 / 茶, 8 fl oz / 果汁, ½ tbsp / 液体营养补充剂。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 杯 = 8 fl oz = 240 mL1 fl oz = 30 mL1 tbsp = 15 mL
V = mL
27.剂量计算中等
88 kgBSA = 1.79 m²135 mg/m²D = ? mg

一名体重 88 kg 的患者体表面积为 1.79 m²。医嘱为 135 mg/m²。求剂量 D,以 mg 表示。

88 kgBSA = 1.79 m²135 mg/m²
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 3300 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

3300 units5000 units/mL
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL50 gtt/min12 h

滴注以 50 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 12 小时内接受多少毫升 V?

50 gtt/min60 gtt/mL12 h
V = mL
30.静脉输液速度困难
200 mg250 mL30 mL/h? mcg/min

200 mg 药物溶于 250 mL 的输液以 30 mL/h 运行。患者每分钟接受多少微克 D?

200 mg/250 mL30 mL/h
D = mcg/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果汁200 mL果冻100 mL冰屑120 mL静脉输液125 mL/h × 12 h静脉抗生素2 × 100 mL尿液225 mL尿液500 mL尿液375 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 50 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

50 kg12 h尿液: 225 mL尿液: 500 mL尿液: 375 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL150 mL/h开始 11:3016:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 11:30 开始用输液泵以 150 mL/h 输注。到 16:30 时袋中还剩多少 mL V?

1000 mL150 mL/h11:30 → 16:30
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 偶尔潮湿; 活动: 偶尔步行; 活动能力: 轻度受限; 营养: 非常差; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:全身皮肤青紫或苍白,心率 60 次/分,刺激时做鬼脸,四肢松软,没有肌张力,无呼吸。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: A · Airway and breathing

为什么是这个答案

After anaesthesia the airway and breathing are checked first, then circulation, consciousness, pain, the wound, drains and fluids.

答案

A · Airway and breathing
2.护理学基础

答案: B · A possible wound infection that needs assessment and reporting

为什么是这个答案

Increasing pain, odour, new exudate or delayed healing can signal infection even without fever, especially in older adults. The wound is assessed, the change reported and a swab taken if policy advises.

答案

B · A possible wound infection that needs assessment and reporting
3.感染控制与患者安全

答案: B · Activate the safety device and drop it into a sharps container at once

为什么是这个答案

Used needles are never recapped with two hands, bent or left lying around. The safety feature is activated straight away and the needle goes into a puncture-resistant sharps container at the point of use.

答案

B · Activate the safety device and drop it into a sharps container at once
4.感染控制与患者安全

答案: B · Use an electronic wander alert, supervise closely and offer meaningful activity

为什么是这个答案

Wander alert systems, close supervision, orientation and activity reduce the risk of elopement without restricting the patient. Seclusion, restraints and sedation used for convenience are not appropriate.

答案

B · Use an electronic wander alert, supervise closely and offer meaningful activity
5.优先排序与委派

答案: C · Check for pain, thirst or a full bladder, and offer toileting

为什么是这个答案

Patients with dementia may not be able to say what they need. Checking for pain, thirst or the need to void often relieves restlessness; restraints, full bed rails and sedation have risks and are not first choices.

答案

C · Check for pain, thirst or a full bladder, and offer toileting
6.优先排序与委派

答案: D · “Check his glucose and give the insulin according to the sliding scale.”

为什么是这个答案

Giving insulin is medication administration and needs a licensed nurse. Measuring glucose, hygiene and supervised walking are suitable tasks with clear reporting instructions.

答案

D · “Check his glucose and give the insulin according to the sliding scale.”
7.临床护理

答案: B · Respiratory alkalosis from a low PaCO2

为什么是这个答案

Hyperventilation blows off CO2, raising the pH. Symptoms can include tingling of the lips and fingers and lightheadedness.

答案

B · Respiratory alkalosis from a low PaCO2
8.临床护理

答案: C · The heart rate falls, blood pressure rises and urine output improves

为什么是这个答案

After a fluid challenge, a falling heart rate, rising blood pressure, better capillary refill, improving consciousness and urine output suggest fluid responsiveness. New crackles or breathlessness suggest fluid overload.

答案

C · The heart rate falls, blood pressure rises and urine output improves
9.实验室检查值与电解质

答案: D · 静脉注射普通胰岛素并配合葡萄糖

为什么是这个答案

胰岛素激活钠–钾泵,使钾进入细胞内;同时给予葡萄糖以预防低血糖。葡萄糖酸钙保护心脏,但不降低钾水平。核对依据: High potassium level · MedlinePlus (NIH) (2025)

答案

D · 静脉注射普通胰岛素并配合葡萄糖
10.实验室检查值与电解质

答案: C · Assess neurological status and report it at once as possible brain bleeding

为什么是这个答案

Platelet counts usually reach their lowest point (nadir) about 7–14 days after chemotherapy. With a count below 10 × 10³/µL, a sudden severe headache or visual change may signal intracranial bleeding, which is an emergency. The nurse assesses neurological status and reports it immediately.核对依据: Bleeding and Bruising (Thrombocytopenia) and Cancer Treatment · National Cancer Institute (NIH) (2022); Pancytopenia · StatPearls (NCBI Bookshelf) (2023)

答案

C · Assess neurological status and report it at once as possible brain bleeding
11.药理学

答案: B · 踝部水肿

为什么是这个答案

二氢吡啶类钙通道阻滞剂扩张小动脉,使下肢毛细血管压力升高,引起踝部水肿。干咳是 ACE 抑制剂的典型副作用。

答案

B · 踝部水肿
12.药理学

答案: B · More phenytoin is unbound when albumin is low, so free levels rise

为什么是这个答案

Phenytoin is highly protein bound. When albumin is low, the free fraction rises, so toxicity can occur with a "normal" total level; a free phenytoin level or corrected level is more useful.

答案

B · More phenytoin is unbound when albumin is low, so free levels rise
13.内外科护理:心血管与呼吸

答案: A · The fourth intercostal space just right of the sternum

为什么是这个答案

V1 is placed in the fourth intercostal space at the right sternal edge, and V2 at the left sternal edge. V4 is in the fifth intercostal space in the mid-clavicular line, and V6 in the mid-axillary line at the same level. Wrong placement can mimic or hide changes.

答案

A · The fourth intercostal space just right of the sternum
14.内外科护理:心血管与呼吸

答案: C · 转介心脏康复

为什么是这个答案

心脏康复结合了监督下的运动、危险因素教育、用药指导和心理支持。它可改善生活质量,降低心血管死亡率和再入院率。应根据建议鼓励患者逐步恢复活动,包括工作、驾驶和性生活。

答案

C · 转介心脏康复
15.内外科护理:神经、内分泌与肾脏

答案: D · Drink plenty of fluid so the urine stays pale

为什么是这个答案

High fluid intake is the most important measure for preventing stones. Dietary calcium is usually not restricted, because it binds oxalate in the gut. High-dose vitamin C can increase oxalate.

答案

D · Drink plenty of fluid so the urine stays pale
16.内外科护理:神经、内分泌与肾脏

答案: B · 渗透性脱髓鞘综合征

为什么是这个答案

慢性低钠血症的快速纠正会使脑细胞皱缩,并可损伤脑桥和其他区域的髓鞘。症状(构音障碍、吞咽困难、四肢轻瘫、“闭锁”状态)在数天后出现。这就是为什么要限制纠正速度并密切监测血钠。

答案

B · 渗透性脱髓鞘综合征
17.内外科护理:消化、围手术期与肿瘤

答案: A · Tingling around the mouth, a metallic taste and tinnitus

为什么是这个答案

High blood levels of local anaesthetic first cause CNS symptoms such as perioral tingling, metallic taste, tinnitus, light-headedness and confusion, then seizures and arrhythmias. The injection is stopped and help is called at once.

答案

A · Tingling around the mouth, a metallic taste and tinnitus
18.内外科护理:消化、围手术期与肿瘤

答案: B · Stop the preparation and escalate to the medical team

为什么是这个答案

Bowel preparation can cause dehydration and electrolyte disturbance, including hyponatraemia, especially in older people. Confusion with low sodium needs prompt medical review, and further prep is withheld until assessed.

答案

B · Stop the preparation and escalate to the medical team
19.产科护理

答案: D · 29 cm

为什么是这个答案

30 周时预期宫高约为 28–32 cm。与孕周相差超过 2–3 cm 时应随访,通常做超声检查。

答案

D · 29 cm
20.产科护理

答案: A · "If I have an epidural, I will not need my blood pressure checked."

为什么是这个答案

Epidurals often cause hypotension, so blood pressure is checked frequently after they are started. Movement, breathing techniques and warm water are effective non-drug measures.

答案

A · "If I have an epidural, I will not need my blood pressure checked."
21.儿科护理

答案: A · An inhaled foreign body

为什么是这个答案

A sudden cough or choking episode while eating, followed by a one-sided wheeze or reduced breath sounds, strongly suggests foreign body aspiration. It needs urgent assessment and usually removal by bronchoscopy.

答案

A · An inhaled foreign body
22.儿科护理

答案: B · To keep the ductus arteriosus open so that the two circulations can mix

为什么是这个答案

In duct-dependent lesions such as transposition of the great arteries, the open ductus lets blood mix between the circulations until surgery. Prostaglandin E1 keeps the duct open; the baby is monitored for apnoea.

答案

B · To keep the ductus arteriosus open so that the two circulations can mix
23.精神科护理

答案: B · Illness anxiety disorder

为什么是这个答案

In illness anxiety disorder, the person is preoccupied with having or getting a serious illness, with no or only mild symptoms. In somatic symptom disorder, the distressing physical symptoms themselves are prominent. ICD-11 calls this condition hypochondriasis.

答案

B · Illness anxiety disorder
24.精神科护理

答案: B · Stay with him and inform the team at once, so he can be urgently assessed under mental health law

为什么是这个答案

A voluntary patient who shows immediate serious risk may need urgent assessment under mental health legislation, which often includes short-term holding powers for nurses. The nurse acts quickly to keep him safe.

答案

B · Stay with him and inform the team at once, so he can be urgently assessed under mental health law
25.护理数学与单位换算

答案: m = 3.13 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

14 oz/16 = 0.875 lb
6 + 0.875 = 6.875 lb

磅换算为千克

m = 6.875/2.2 = 3.125 ≈ 3.13 kg

答案

m = 3.13 kg
26.护理数学与单位换算

答案: V = 607.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1½ 杯 = 1.5·240 = 360 mL
8 fl oz = 8·30 = 240 mL
½ tbsp = 0.5·15 = 7.5 mL

相加

V = 360 + 240 + 7.5 = 607.5 mL

答案

V = 607.5 mL
27.剂量计算

答案: D = 241.7 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

剂量

D = 135·1.79 = 241.7 mg

答案

D = 241.7 mg
28.剂量计算

答案: V = 0.66 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 3300/5000 = 0.66 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.66 mL
29.静脉输液速度

答案: V = 600 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

50·60/60 = 50 mL/h

体积

V = 50·12 = 600 mL

答案

V = 600 mL
30.静脉输液速度

答案: D = 400 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

200000 mcg/250 mL = 800 mcg/mL

每小时剂量

30·800 = 24000 mcg/h

每分钟剂量

D = 24000/60 = 400 mcg/min

答案

D = 400 mcg/min
31.静脉输液与液体平衡

答案: U = 1.83 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

225 + 500 + 375 = 1100 mL

每千克每小时

U = 1100/(50·12) = 1.833 ≈ 1.83 mL/kg/h

答案

U = 1.83 mL/kg/h
32.静脉输液与液体平衡

答案: V = 250 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

11:30 → 16:30 = 5 h

已输入体积

150·5 = 750 mL

剩余体积

V = 1000 − 750 = 250 mL

答案

V = 250 mL
33.临床评估评分

答案: B = 15

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 偶尔潮湿 → 3
活动: 偶尔步行 → 3
活动能力: 轻度受限 → 3
营养: 非常差 → 1
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 3 + 3 + 3 + 3 + 1 + 2 = 15

答案

B = 15
34.临床评估评分

答案: 低

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 全身皮肤青紫或苍白 → 0
脉搏: 60/min → 1
反射: 刺激时做鬼脸 → 1
活动: 四肢松软,没有肌张力 → 0
呼吸: 无呼吸 → 0

相加

APGAR = 0 + 1 + 1 + 0 + 0 = 2

解读

2 → 低

答案

低

5 分钟时低于 7 分,通常每 5 分钟重复评分一次,直至 20 分钟。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions